# SDR DL764041037

- Difficulty date: November 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 12,863 hours, 4,915 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ATER T/O FLT ATTENDANT REPORTED NO VIDEO AVAILABLE.  TRIED RESETTING THE SYSTEM A COUPLE OF TIMES AND NO HELP.  ABOUT 3 HRS INTO FLIGHT THE FLT ATTENDANTS REPORTED A STRANGE ODOR POSSIBLE ELECTRICAL NEAR SEATS 6A/B, APPEARED TO COME FROM OVERHEAD AREA.  POWER WAS REMOVED FROM PAX READING LIGHTS AT THE F/A VIDEO CONSOLE.  ODOR DISSIPATED.  POWER SWITCH    LEFT OFF FOR REMAINDER OF FLIGHT.  FWD TO MCO AND PLAC IFE ENT DUE TO BOOTUP PROBLEMS.  NO SOURCE OF STRANGE ODOR NOTICED.  INSPECTED OVERHEAD FLUORESENTS, INDIV SEAT PCUS, SIDEWALL LIGHTS, READING LIGHTS, O2 GEN IN FWD AREA 1-10.
